# SDR IPXA2020111862543

- Difficulty date: November 4, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7519501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C MAIN CABIN LONGERON 14R IS CRACKED AT STA 1219.  REPAIRED CRACKED MAIN CABIN LONGERON 14R BETWEEN STA 1211-1226.5, IAW MD-11 SRM 53-00-05, REPAIR 1, FIGURE 201 & 202. (MAJOR)
